Page 1 of 2 12 LastLast
Results 1 to 18 of 36

Thread: Synarel - how did it make you feel?

  1. #1

    Default Synarel - how did it make you feel?

    The title explains it all, just looking for others expereinces?


  2. #2

    Join Date
    Nov 2004
    Location
    Melbourne VIC
    Posts
    1,733

    Default

    I suffered from a lot of headaches, and generally just felt really flat. Lacked energy and didn't sleep well. The good news though, is that once you start injections things improve a bit. I found the Synarel in my first IVF cycle the worst part of it all.
    Good luck!

  3. #3

    Default

    Absolutely dreadful! Constant migraine-type headaches. Extreme congestion, and just generally awful! To add insult to injury - it didn't work! More than likely because of hayfever and sinus problems, the congestion stopped my body from absorbing it properly.

    We switched to lucrin (injections, and a bit more expensive), I still had the headaches and the feeling kinda blah aspects, but not as badly as with the synarel. I had more in the way of hot flushes and muscle pains, but that's probably because it was actually working.

    BW

  4. #4

    Default

    lil chookie, I spent 3 months on Synarel before we started with IVF and I had headaches and migraines. Some days my leg muscles would ache, I was horribly emotional, felt like I was forever crying. When I wasn't crying I was angry/upset, so had the mood swings as well.
    Also had some hot flushes like BW said.

    Nic

  5. #5

    Default

    Hi Chookie,

    I was on Synarel for a few weeks in my first cycle, and I didn't actually notice that many side effects: some hot flushes, and a few headaches and general tiredness. For me, it was quite manageable.

    Vicki

  6. #6

    Join Date
    Jun 2007
    Location
    Melbourne
    Posts
    43

    Default

    I was Synarel for about 3 weeks and like Pookiegirlba I really didn't suffer from any symptoms. I think I had a headache only twice and it wasn't that bad (certainly not like a migraine). I had a lot of symptons when I had the Puregon injections, but found the Synarel to be no problem.

    Hope all goes well for you.

  7. #7

    Join Date
    Jul 2006
    Location
    Perth
    Posts
    21

    Default not good - for us

    My wife was on synarel on her 2nd cycle and she did not have a good time. Headaches, mood changes, difficulty breathing, etc. We switched back to Puregon in the middle of the cycle.

    Of course, I aknowledge that 80% of that was psycological and due to stress. Having said that, she was fine with Puregon .

    cheers

  8. #8

    Join Date
    Mar 2007
    Location
    Blue Mountains
    Posts
    499

    Default

    whyere do I begin I suffered light headedness , massive mood swings, incredible hot flushes, night sweats and weight gain of which I still cant budge. Actually all the symptoms of menopause.......... IT sucks and Im not looking forward to doing it again........... Goodluck with it all xoxoxox

  9. #9

    Default

    Quote Originally Posted by Aramis7 View Post
    My wife was on synarel on her 2nd cycle and she did not have a good time. Headaches, mood changes, difficulty breathing, etc. We switched back to Puregon in the middle of the cycle.

    Of course, I aknowledge that 80% of that was psycological and due to stress. Having said that, she was fine with Puregon .

    cheers

    Aren't Puregon and Synarel used for different things?

  10. #10

    Join Date
    Oct 2007
    Location
    Vic
    Posts
    617

    Default

    due to hayfever I did not have the option of synarel and instead am on lucrin injections. i think lucrin is more expensive, but I personally have not found the injections too bad and apart from tiredness (but that could also just be the time of the year), I have not had side effects yet...but I'm only on day 6.

  11. #11

    Join Date
    Oct 2007
    Location
    Off with the fairies
    Posts
    129

    Default

    Synarel turned me into a homocidal maniac for the first few days, then after that it was just a general feeling of blah and some headaches and hot flushes.

    The physical side effects I could cope with....the mood swings were another matter. I tend to be a fairly hormonal person and suffer from massive mood swings when af comes and prior to ovulation, and that was what synarel did. And the stupid thing was, I sat on the train on the second day after having a massive tanty in the kitchen and tried to figure out what was wrong with me. Didn't even occur to me that it might have been the synarel, even though I knew it was a side effect. Dork!

    I found the first few days on synarel a lot harder than many other aspects of the joyride. But not everyone does...lets hope you are one of them

  12. #12

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Default

    I suffered anxiety through my whole cycle, it is hard to say what drug caused it or if it was the psychological side of it or a mix. Other than that no specific probs.

  13. #13

    Default

    Hi,

    I'm new here, I too found the synarel quite manageable a mild headache once or twice but that's all

  14. #14
    Marj Guest

    Default Synarel Rollercoaster

    Hello there, I'm new too and I've only been taking Synarel for a week now. It's really quite awful! Syptoms so far - one panic attack in the middle of the night (anxiety, shortness of breath, nausea), regular nausea, bloating, complete loss of libido, crying fits, hot flushes and feelings of aggression. I don't know if the world can cope with more of me in this state! Very glad to hear that it gets better.
    Marj

  15. #15

    Join Date
    Dec 2006
    Location
    Melb
    Posts
    312

    Default

    just like a couple of gils here, I have to admit that it was pretty manageable, nothing out of the ordinary?.you expect some symptoms here and there with all IVF drugs, but at the end of the day it depends from person to person??just go with the flow and don?t ponder too much on it, you will start to cause symptoms because you are constantly thinking about it or you are expecting it.
    Wishing you all the best?.

  16. #16

    Default

    I've done one round of synarol and I am about to start on it again for my second cycle of ivf. I did get quite a few side effects from it although they took a few days to really gain intensity. I had quite a lot of headaches and some hot flushes (particularly at night!) but the worst was probably the mood swings. I don't know how my DH puts up with me!
    Then again, I feel like its been such a long time (almost 18 months) since my body was actually "normal" and not on some form of drugs/stimulation that I almost forget what it is like NOT to have side effects and constant mood swings!
    Like others have suggested, do not dwell on the side effects. Think of them as a means to getting what you want! And I was always relieved to have some side effects (however horrible) because at least then I know that the dugs must be having some effect! (I become paranoid if I think things aren't working! )

  17. #17

    Default

    I have found the synarel to be very manageble, which I could do cartwheels about because I was worried!! Puregon injections started today and I don't do so well with those so the next couple of weeks are going to be tough. I am hopeful that if I push myself for an hour gym session early every morning it will help me get through and I won't feel so sickly.

  18. #18

    Default

    Good luck, LC. I find that the puregon makes me feel extremely fatigued, so there's no way I'd be able to push myself to the gym for an hour each morning! I hope it doesn't wipe you out the way it does me.

    BW

Page 1 of 2 12 LastLast

Similar Threads

  1. Rewards and Praise: The Poisoned Carrot
    By johT in forum Gentle Parenting
    Replies: 4
    Last Post: April 6th, 2007, 07:27 AM
  2. Any Synarel side effects?
    By butterfly_warrior in forum Long Term TTC
    Replies: 17
    Last Post: February 12th, 2007, 06:19 AM
  3. Anyone feel like me?
    By Starmama in forum Baby & Toddler General Discussion
    Replies: 17
    Last Post: December 20th, 2006, 06:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •